Truthful mechanisms for selfish routing and two-parameter agents

Publikationsart
Zeitschriftenbeiträge (peer-reviewed)
Titel
Truthful mechanisms for selfish routing and two-parameter agents
Medien
Theory of Computing Systems
Heft
1
Band
49
Autoren
Prof. Dr. Clemens Thielen , Sven Krumke
Herausgeber
Springer
Seiten
196–223
Veröffentlichungsdatum
27.07.2010
Zitation
Thielen, Clemens; Krumke, Sven (2010): Truthful mechanisms for selfish routing and two-parameter agents. Theory of Computing Systems 49 (1), S. 196–223. DOI: 10.1007/s00224-010-9281-8